Bupropion for SSRI-Induced Fatigue
J Clin Psychiatry 1997;58(4):174 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: While depression, dysthymia, and panic disorder can
often be effectively treated with the selective serotonin reuptake
inhibitors (SSRIs), patients are sometimes left with treatmentemergent
sedation or fatigue that can itself be quite disabling.
Although Keck and McElroy3 postulated that, for fluoxetine,
this may be related to an elevated norfluoxetine/fluoxetine ratio,
personal experience has shown this fatigue to be present in
some cases where the tested ratio was less than one.